# SDR DALA2020012740610

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Repair
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR OF STRINGER LBL 2.90 AT BS 750 OF THE FWD CARGO COMPARTMENT,  AMDS 2020-2727.   REPLACED THE PREVIOUS REPAIR WITH NEW REPAIR IAW SRM. 53-00-53-R2.
